Alert archive / Missouri / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 2, NWS St. Louis, MO

March 9, 2019Saint Charles County, Saint Louis County, Warren County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 9, 2019, 2:55 PM CST for Saint Charles County, Saint Louis County, Warren County, Missouri. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2019, 2:55 PM CST (20:55 UTC)
Expired
Mar 9, 2019, 3:45 PM CST
In force
50 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Saint Charles County, MO, Saint Louis County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 11 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 3:12 PM CSTTSTM WND DMG2 Nne O'Fallon, MOTREE BLOWN ONTO A HOUSE ON ALLEN DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

730 
WUUS53 KLSX 092055
SVRLSX
MOC183-189-219-092145-
/O.NEW.KLSX.SV.W.0002.190309T2055Z-190309T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
255 PM CST SAT MAR 9 2019

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Southwestern St. Charles County in east central Missouri...
  Northwestern St. Louis County in east central Missouri...
  Southeastern Warren County in east central Missouri...

* Until 345 PM CST.

* At 255 PM CST, a severe thunderstorm was located near Innsbrook,
  moving east at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  O'Fallon, St. Charles, St. Peters, Chesterfield, Wildwood, Ballwin,
  Wentzville, Maryland Heights, Hazelwood, Manchester, Creve Coeur,
  Lake St. Louis, Bridgeton, Dardenne Prairie, Town and Country,
  Ellisville, Des Peres, Warrenton, Weldon Spring and Wright City.

This includes Interstate 70 in Missouri between exits 203 and 231.
 
This also includes  Babler Memorial State Park and First Missouri
State Capitol Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3882 9110 3886 9044 3860 9046 3861 9073
      3864 9073 3861 9076 3863 9112
TIME...MOT...LOC 2055Z 274DEG 42KT 3871 9099 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Britt
3 follow-up statements
102 
WWUS53 KLSX 092113
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
313 PM CST SAT MAR 9 2019

MOC219-092122-
/O.CAN.KLSX.SV.W.0002.000000T0000Z-190309T2145Z/
Warren MO-
313 PM CST SAT MAR 9 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3886 9044 3860 9046 3861 9073 3864 9073
      3861 9076 3862 9093 3884 9083
TIME...MOT...LOC 2112Z 271DEG 39KT 3871 9074 

$$

MOC183-189-092145-
/O.CON.KLSX.SV.W.0002.000000T0000Z-190309T2145Z/
St. Charles MO-St. Louis MO-
313 PM CST SAT MAR 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CST
FOR SOUTHWESTERN ST. CHARLES AND NORTHWESTERN ST. LOUIS COUNTIES...

At 312 PM CST, a severe thunderstorm was located near Weldon Spring
Heights, moving east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
O'Fallon, St. Charles, St. Peters, Chesterfield, Wildwood, Ballwin,
Wentzville, Maryland Heights, Hazelwood, Manchester, Creve Coeur,
Lake St. Louis, Bridgeton, Dardenne Prairie, Town and Country,
Ellisville, Des Peres, Weldon Spring, Cottleville and Clarkson
Valley.

This also includes  Babler Memorial State Park and First Missouri
State Capitol Historic Site.
 
This includes Interstate 70 in Missouri between exits 210 and 231.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3886 9044 3860 9046 3861 9073 3864 9073
      3861 9076 3862 9093 3884 9083
TIME...MOT...LOC 2112Z 271DEG 39KT 3871 9074 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Britt
619 
WWUS53 KLSX 092128
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
328 PM CST SAT MAR 9 2019

MOC183-189-092145-
/O.CON.KLSX.SV.W.0002.000000T0000Z-190309T2145Z/
St. Charles MO-St. Louis MO-
328 PM CST SAT MAR 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CST
FOR SOUTHWESTERN ST. CHARLES AND NORTHWESTERN ST. LOUIS COUNTIES...

At 328 PM CST, severe thunderstorms were located along a line
extending from near Orchard Farms to near Chesterfield, moving east
at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
O'Fallon, St. Charles, St. Peters, Chesterfield, Wildwood, Ballwin,
Wentzville, Maryland Heights, Hazelwood, Manchester, Creve Coeur,
Lake St. Louis, Bridgeton, Dardenne Prairie, Town and Country,
Ellisville, Des Peres, Weldon Spring, Cottleville and Clarkson
Valley.

This also includes  Babler Memorial State Park and First Missouri
State Capitol Historic Site.
 
This includes Interstate 70 in Missouri between exits 210 and 231.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3886 9044 3860 9046 3861 9073 3864 9073
      3861 9076 3862 9093 3884 9083
TIME...MOT...LOC 2128Z 261DEG 45KT 3885 9047 3869 9056 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Britt
116 
WWUS53 KLSX 092139
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
339 PM CST SAT MAR 9 2019

MOC183-189-092149-
/O.EXP.KLSX.SV.W.0002.000000T0000Z-190309T2145Z/
St. Charles MO-St. Louis MO-
339 PM CST SAT MAR 9 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ST. CHARLES AND
NORTHWESTERN ST. LOUIS COUNTIES WILL EXPIRE AT 345 PM CST...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 3886 9044 3860 9046 3861 9073 3864 9073
      3861 9076 3862 9093 3884 9083
TIME...MOT...LOC 2139Z 274DEG 42KT 3884 9033 3868 9042 

$$

Britt

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 2:42 PM CST, 13 minutes earlier.

Area forecast discussion, Mar 9, 2:42 PM CST, 13 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
242 PM CST Sat Mar 9 2019

.SHORT TERM...  (Through Late Sunday Afternoon)
Issued at 242 PM CST Sat Mar 9 2019

Scattered to numerous showers and thunderstorms along/ahead of the
occluded front should shift off to the north and east of the area
quickly this evening. Some of the stronger storms have had small
hail (pea to marble) sized hail. In addition, some of these storms
have helped mix down the very strong wind gusts just off the
surface, producing wind gusts in the 40-50+ mph range.

After these storms move out, the main story will be the very strong
southwesterly wind gusts behind the occluded front. Sustained wind
speeds of 20-30 mph with gusts of 40-50 mph are likely through this
evening. The strongest wind gusts of this event will likely be
across portions of central Missouri over the next two hours due to
deeper mixing and these areas may even flirt with high wind warning
criteria (58+ mph gusts). However, timing diurnal timing is not
ideal and winds aloft within the mixed layer begin to weaken
slightly this evening per latest NWP soundings. Therefore, will let
the wind advisory continue through this evening. The only change was
to add a couple of counties in Illinois (St. Clair/Monroe) due to
slightly higher wind gusts expected this evening than previously
forecast.

Colder conditions will move into the region behind the departing low
pressure system tonight into the day on Sunday. With moderately
strong low-level cold air advection and stratus across the
northeastern half of the area at least through the morning, leaned
below consensus MAV/MET MOS numbers for highs. This resulted in high
temperatures ranging from the low 40s to near 50 degrees, which is
just a few degrees below normal for early/mid March.

Gosselin

.LONG TERM...  (Sunday Night through Next Saturday)
Issued at 242 PM CST Sat Mar 9 2019

The synoptic upper pattern through Wednesday of next week will be
that of a split flow and will be generally seasonable to mild.  Main
item of concern during this period is another round of showers with
heavy rainfall possible for the middle of next week.

Dry weather is expected through Monday evening as we are in-between
strong systems during this time and a dry and seasonable airmass
will dominate our region at the surface.

A similar setup, in some ways, to the storm system moving through
now, will occur for the middle part of next week as another strong
negatively tilted shortwave takes a swipe at our region.  The
difference is that this system is progged to be more closed and
wrapped up with the main energy tracking a tad more west.  Models
are coming more strongly onboard with an initial impulse and
associated WAA that will affect our region on Tuesday, before the
main energy from the wrapped up storm system affects us Wednesday.
Enough cold air lingers but is in retreat on Tuesday morning to
possibly result in a brief wintry mix (mainly sleet) if
precipitation moves in that quickly.  Otherwise, the precipitation
should be rain showers from late Tuesday morning through its
conclusion Wednesday evening.  If there is an opportunity for
thunder potential, it appears to be Wednesday afternoon and evening
when heating can attempt to be maximized along with good upper
support ahead of a dry line.  While dynamics with these systems will
always result in strong shear profiles this time of year,
instability looks quite limited until Wednesday afternoon/evening
and even then a much smaller window temporally for any one given
location, so strong-severe storm potential is conditional and rather
low confidence at this stage.

Temperatures through Tuesday are expected to be generally seasonable
as the split flow keeps the cold air from diving south.  The strong
storm for the middle of next week will attempt to draw warm air
northward into our region with max temps Wednesday and Thursday
potentially much above normal (possibly approaching 70F).  The best
opportunity will probably be Thursday, post dry line but pre cold
front where surface winds from the SW and some sunshine could force
the issue.

Heading into late next week and the upcoming next weekend, the upper
pattern settles back to a longwave TROF in the central CONUS that
translates eastward into the eastern CONUS.  This will support
colder air trying to make its way back into our area by next
weekend.  A shortwave diving south in this longwave TROF may be able
to produce a period of light snow Friday.

TES

&&

.AVIATION...  (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1139 AM CST Sat Mar 9 2019

Widespread area of showers and thunderstorms is in the process of
exiting the terminals as of 1730 UTC. IFR ceilings will remain
however over the next couple of hours along with the chance of
scattered showers. The dry slot will move into the region this
afternoon with a rapid improvement to VFR ceilings. Scattered
thunderstorms are possible at KCOU and KUIN late this afternoon
but the metro terminals should be too far southeast. The story
will then turn to the strengthening southwest winds. Sustained
winds of 20-30 mph with gusts of 40-50 mph are likely from very
late this afternoon through about midnight before slackening off.
Another period of MVFR ceilings is likely to affect the terminals
this evening through Sunday morning before lifting back to VFR.

SPECIFICS FOR KSTL:

Area of showers and thunderstorms has just exited the terminal,
with scattered showers possible over the next couple of hours. IFR
ceilings will give way rapidly to VFR conditions this afternoon,
along with a wind shift to the southwest. Southwest winds of 20-30
mph with gusts of 40-50 mph are likely beginning very late this
afternoon until about midnight before slackening off. Another
period of MVFR ceilings is likely from late this morning through
about mid morning on Sunday. VFR conditions with westerly winds
around 10-15mph are likely through the remainder of the valid TAF
period.

Gosselin

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until midnight CST tonight for Audrain MO-Boone MO-
     Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
     Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
     MO-Ralls MO-Reynolds MO-Saint Charles MO-Saint Louis City
     MO-Saint Louis MO-Shelby MO-Warren MO-Washington MO.

IL...Wind Advisory until midnight CST tonight for Adams IL-Bond IL-
     Brown IL-Calhoun IL-Fayette IL-Greene IL-Jersey IL-Macoupin
     IL-Madison IL-Monroe IL-Montgomery IL-Pike IL-Saint Clair
     IL.

&&

WFO LSX
Hazardous weather outlook, Mar 9, 3:46 AM CST, 11 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
346 AM CST Sat Mar 9 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-101200-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
346 AM CST Sat Mar 9 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

There is a chance for thunderstorms across the area. A few storms
may be severe through this afternoon mainly for southeast Missouri
and southern Illinois.

Strong southwest winds of 20 to 30 mph with gusts to 45 mph are
expected this afternoon and evening for much of the area. Please see
the Wind Advisory that has been issued for additional info.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through this afternoon.

Tilly

In the hours before

Local storm report, Mar 9, 12:58 PM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1258 PM CST SAT MAR 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 PM     HEAVY RAIN       2 NW MURPHY             38.51N 90.50W
03/09/2019  M1.36 INCH       ST. LOUIS          MO   PUBLIC

&&

MF
Local storm report, Mar 9, 1:00 PM CST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
100 PM CST SAT MAR 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     HEAVY RAIN       1 SW FENTON             38.53N 90.47W
03/09/2019  M1.18 INCH       ST. LOUIS          MO   PUBLIC

&&

TES
Special weather statement, Mar 9, 1:33 PM CST, 1 hour 22 minutes before
Special Weather Statement
National Weather Service St Louis MO
133 PM CST SAT MAR 9 2019

MOZ048>050-092000-
Cole MO-Osage MO-Callaway MO-
133 PM CST SAT MAR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COLE...SOUTH CENTRAL
CALLAWAY AND CENTRAL OSAGE COUNTIES UNTIL 200 PM CST...

At 133 PM CST, Doppler radar was tracking a strong thunderstorm near
Brazito, moving east at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Jefferson City, Linn, Wardsville, Taos, Westphalia, St. Thomas, Rich
Fountain, Brazito, Hickory Hill, Wainwright, Schubert, Osage City,
Osage Bend, Frankenstein, Tebbetts, Loose Creek and Bonnots Mill.

This also includes  Clarks Hill/Norton Historic Site.

LAT...LON 3867 9189 3840 9178 3832 9219 3834 9220
      3834 9222 3832 9224 3832 9226 3834 9229
      3834 9234 3847 9239
TIME...MOT...LOC 1933Z 252DEG 34KT 3841 9225

Britt
Special weather statement, Mar 9, 2:03 PM CST, 52 minutes before
Special Weather Statement
National Weather Service St Louis MO
203 PM CST SAT MAR 9 2019

MOZ049>051-059-060-062-092030-
Montgomery MO-Gasconade MO-Franklin MO-Warren MO-Osage MO-
Callaway MO-
203 PM CST SAT MAR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MONTGOMERY...
SOUTHEASTERN CALLAWAY...NORTHWESTERN FRANKLIN...OSAGE...NORTHWESTERN
WARREN AND NORTHERN GASCONADE COUNTIES UNTIL 230 PM CST...

At 203 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Chamois to near Linn to near Freeburg. Movement
was east at 50 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Hermann, Linn, Belle, Jonesburg, Bland, Freeburg, Chamois, Rich
Fountain, Swiss, Big Spring, Mount Sterling, Drake, Gasconade,
Berger, High Hill, Argyle, Rhineland, Morrison, McKittrick and
Portland.

This includes Interstate 70 in Missouri near exit 183.

This also includes  Deutschheim Historic Site.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in St Louis.

&&

LAT...LON 3848 9189 3871 9186 3891 9126 3861 9128
      3829 9164 3829 9211
TIME...MOT...LOC 2003Z 256DEG 46KT 3866 9179 3850 9181 3833 9202

Britt
Local storm report, Mar 9, 2:09 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
209 PM CST SAT MAR 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     HAIL             LOOSE CREEK             38.51N 91.96W
03/09/2019  M0.70 INCH       OSAGE              MO   TRAINED SPOTTER

            MOST HAILSTONES WERE HALF INCH DIAMETER.

&&

TES
Local storm report, Mar 9, 2:11 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
211 PM CST SAT MAR 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     HEAVY RAIN       1 E QUINCY              39.93N 91.38W
03/09/2019  M1.16 INCH       ADAMS              IL   PUBLIC

&&

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 1:33 PM CSTSpecial Weather StatementLSXCole, Osage27 min
Mar 9, 1:42 PM CSTRiver Flood WarningLSXLewis40 hr
Mar 9, 1:42 PM CSTRiver Flood WarningLSXLewis3 days
Mar 9, 1:42 PM CSTRiver Flood WarningLSXMarion30 hr
Mar 9, 1:42 PM CSTRiver Flood WarningLSXMarion15 hr
Mar 9, 2:03 PM CSTSpecial Weather StatementLSXGasconade, Osage27 min
Mar 9, 3:37 PM CSTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis38 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.